Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Minerva473

Anyone have multivitamins cause cysts?

Hi all, just curious, has anyone ever taken a multivitamin and gotten a cyst afterwards, maybe even though you don't normally get cysts?

This happened to me twice, a while ago before I knew much about acne I just figured it'd be good for me so I went to the grocery store and bought the cheapest multivitamin I could find. I took it a few times and this horrible thing... like this weird, mutated zit appeared on my cheek. So I got scared and stopped taking it. A few months later I got curious and tried again and lo and behold, a deep cyst appeared on my other cheek, the kind that sits beneath the skin and doesn't come to a head...

Since then I've learned that many multivitamins contain iodine which can in turn cause acne... no idea if the one I was taking had iodine but I'd suspect so.

Ever since then I've been terrified of supplements, especially since the pimples I think the vitamins caused were terrible and have left scars / discoloration.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×